Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An alternating sum formula for multiplicities in $ L\sp{2}(\Gamma \backslash G)$


Author: Roberto J. Miatello
Journal: Trans. Amer. Math. Soc. 269 (1982), 567-574
MSC: Primary 22E30; Secondary 22E46
MathSciNet review: 637710
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an alternating sum formula for multiplicities in $ {L^2}(\Gamma \backslash G)$, where $ G$ is a semisimple Lie group of split rank one with finite center and $ \Gamma $ is a discrete cocompact torsion free subgroup.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E30, 22E46

Retrieve articles in all journals with MSC: 22E30, 22E46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1982-0637710-0
Article copyright: © Copyright 1982 American Mathematical Society